# SDR ASAA2013102096207

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,729 hours, 5,658 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971102431
- Condition: Unknown
- Location: Apu
- Part time: 7,750 hours, 8,103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  RECEIVED A FAULT LIGHT AND MAINT MESSAGE 49-41180.  ACFT GROUNDED.  STARTED APU NUMEROUS TIMES SUCCESSFULLY.  FAULT CODE DOES NOT REAPPEAR.  OPS CHECKED GOOD IAW FIM 49-40, TASK 804.   REMOVED AND REPLACED APU IGNITION EXCITER OPS CHECKED GOOD. REF. AMM 49-41-31.
